# SDR TWAA9905701

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGNS AT FWD SIDE OF BOTH FWD EMERGENCY EXIT DOORS WERE INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 3-26-99 STL.
